# SDR ASOA201705243174

- Difficulty date: May 24, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N21537
- Make and model: Emb EMB-145LR
- Aircraft serial: 145523
- Aircraft time: 37,496 hours, 29,090 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Crossbeam
- Part number: 12302681001
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR UPLOCK FORWARD CROSSBEAM CRACKED. REPLACED FORWARD CROSSBEAM AS PER SRM 51-40-02.
